International Journal of Mathematical Analysis

Online Edition, Vol. 13, 2019, no. 9-12

R. A. Abdel-Baky, S. H. Nazra
      Osculating ruled surfaces of a surface along a curve in Euclidean 3-space E3
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 9, 401-421
      https://doi.org/10.12988/ijma.2019.9844

Le Huy Tien, Le Duc Nhien, Nguyen Van Duc
      Local stable sets of n-expansive flows
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 9, 423-431
      https://doi.org/10.12988/ijma.2019.9845

Rashad A. Abdel-Baky, Nadia Alluhaibi
      Surfaces family with a common geodesic curve in Euclidean 3-space E3
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 9, 433-447
      https://doi.org/10.12988/ijma.2019.9846

Eyad Abu-Sirhan
      A remark on best coapproximation in L(μ,X)
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 9, 449-458
      https://doi.org/10.12988/ijma.2019.9847

Eyad Abu-Sirhan
      Remotal sets in tensor product and function spaces
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 10, 459-463
      https://doi.org/10.12988/ijma.2019.9848

Fawaz Alharbi
      Mild projection of surfaces with boundaries
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 10, 465-485
      https://doi.org/10.12988/ijma.2019.9852

Alaa Hassan Noreldeen Mohamed
      Study of the D-infinity differential module
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 10, 487-494
      https://doi.org/10.12988/ijma.2019.9849

S. Kabbadj
      Algorithms for the calculating the proximal point
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 11, 495-505
      https://doi.org/10.12988/ijma.2019.9851

M. E. Nasr, M. F. Jabbar
      A new method of solving Volterra integral equations in space with weight function
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 11, 507-512
      https://doi.org/10.12988/ijma.2019.9958

Krutan Rasimi, Ylldrita Seferi, Alit Ibraimi, Flamure Sadiki
      Skew n-binormal operators
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 11, 513-517
      https://doi.org/10.12988/ijma.2019.91057

Ly Van An
      Hyers-Ulam stability of functional inequalities with three variables in Banach spaces
      and non-Archimedean Banach spaces

      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 11, 519-537
      https://doi.org/10.12988/ijma.2019.9954

Younseok Choo
      On the reciprocal sums of products of two generalized Fibonacci numbers
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 12, 539-549
      https://doi.org/10.12988/ijma.2019.91059

Jishan Fan, Tohru Ozawa
      A note on bilinear estimates in the Sobolev spaces
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 12, 551-554
      https://doi.org/10.12988/ijma.2019.91064

Hilbert R. Acosta, Rolito G. Eballe, Isagani S. Cabahug Jr
      Downhill domination in the tensor product of graphs
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 12, 555-564
      https://doi.org/10.12988/ijma.2019.9955

Yasemin Tasyurdu
      Hyperbolic Tribonacci and Tribonacci-Lucas sequences
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 12, 565-572
      https://doi.org/10.12988/ijma.2019.91167

F. M. Alharbi
      Numerical solutions of an integro-differential equation with smooth and singular kernels
      International Journal of Mathematical Analysis, Vol. 13, 2019, no. 12, 573-586
      https://doi.org/10.12988/ijma.2019.91060